# SDR 2002UALA01087

- Difficulty date: June 27, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 41,331 hours, 22,604 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FUSELAGE FRAME AT STATION 294.5 CRACKED JUST ABOVE FLOOR.  THIS IS THE FORWARD GALLEY DOOR CUTOUT FORWARD FRAME.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FRAME REPAIR.
